Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Im currently on duac in the am, retin-a micro in the pm, and solodyn. how can i get rid of these red marks and reduce the redness on my face?

post-178718-0-25301900-1340305779_thumb.

Share this post


Link to post
Share on other sites

Waiting is the safest option for red marks and spots. You can try other solutions if you really want. I don't know how long it will take since mine haven't healed.

Share this post


Link to post
Share on other sites

i'm pretty sure those harsh chemicals are making things worse. you definitely have acne marks but the overall redness of your face is almost definitely attributed to those harsh chemicals, I went through the same thing. If you don't have active acne anymore you should get off those products and go natural, let your skin breathe and be healthy that will let it recover

Share this post


Link to post
Share on other sites

i'm pretty sure those harsh chemicals are making things worse. you definitely have acne marks but the overall redness of your face is almost definitely attributed to those harsh chemicals, I went through the same thing. If you don't have active acne anymore you should get off those products and go natural, let your skin breathe and be healthy that will let it recover

You are totally right I got off the products for 3 days and just use a gentle cleanser with aloe Vera for the redness and I already see a difference in my skin and I have no active pimples just marks. Will moisturizing my skin help these fade? I'm also at the beach a lot so will this help or hurt the healing of the marks?

Share this post


Link to post
Share on other sites

i'm pretty sure those harsh chemicals are making things worse. you definitely have acne marks but the overall redness of your face is almost definitely attributed to those harsh chemicals, I went through the same thing. If you don't have active acne anymore you should get off those products and go natural, let your skin breathe and be healthy that will let it recover

You are totally right I got off the products for 3 days and just use a gentle cleanser with aloe Vera for the redness and I already see a difference in my skin and I have no active pimples just marks. Will moisturizing my skin help these fade? I'm also at the beach a lot so will this help or hurt the healing of the marks?

Are you wearing a sunscreen when you're at the beach, or at all? Because that looks like a sunburn to me! Ouchie.

I'm hoping that your doctor mentioned it, but if they didn't, it's all over the prescription packet: retinoids will make your skin extremely sensitive to the sun. The sun will also make any PIH much, much worse.

Share this post


Link to post
Share on other sites

i'm pretty sure those harsh chemicals are making things worse. you definitely have acne marks but the overall redness of your face is almost definitely attributed to those harsh chemicals, I went through the same thing. If you don't have active acne anymore you should get off those products and go natural, let your skin breathe and be healthy that will let it recover

You are totally right I got off the products for 3 days and just use a gentle cleanser with aloe Vera for the redness and I already see a difference in my skin and I have no active pimples just marks. Will moisturizing my skin help these fade? I'm also at the beach a lot so will this help or hurt the healing of the marks?

Are you wearing a sunscreen when you're at the beach, or at all? Because that looks like a sunburn to me! Ouchie.

I'm hoping that your doctor mentioned it,S but if they didn't, it's all over the prescription packet: retinoids will make your skin extremely sensitive to the sun. The sun will also make any PIH much, much worse.

I'm wearing SPF 30 that's in with my ceraVe am moisturizer but. Idk if it comes off when I get in the water I'm just going to skip the beach for a little and moisturize with ceraVe in the am and pm after I use my gentle wash. Hopefully everything will fade. Edited by FLgators22

Share this post


Link to post
Share on other sites

I hope so!

I admit that I think I have turned into an annoying sun protection fanatic. I apologize if I came off as a brat.

I'm not sure if it's a chemical sunscreen in the CeraVe AM? That might be contributing to your skin, if it's sensitive. Perhaps you could switch to a zinc oxide sunscreen, and wear a hat at the beach? It would be a shame to give up something you enjoy.

But I most def agree with giving your skin a break with the topicals for now.

Good luck!

Share this post


Link to post
Share on other sites

I hope so!

I admit that I think I have turned into an annoying sun protection fanatic. I apologize if I came off as a brat.

I'm not sure if it's a chemical sunscreen in the CeraVe AM? That might be contributing to your skin, if it's sensitive. Perhaps you could switch to a zinc oxide sunscreen, and wear a hat at the beach? It would be a shame to give up something you enjoy.

But I most def agree with giving your skin a break with the topicals for now.

Good luck!

Thanks so much it just sucks cause my skin has always been perfect for the summer. But what should I use to moisturize and when should I?

Share this post


Link to post
Share on other sites

There is nothing as effective as DIY homemade Vitamin C serum. It stings a bit for 30 seconds but gives you a glowy appearance smile.png. In cosmetics Vitamin C and E are combined to fight wrinkles, spots, hyperpigmentation and sun dammage. These vitamins (topically) work together to protect skin from harmful UV rays. I do not recommend Vitamin E to be applied topically because it is ULTRA comedogenic. Vitaamin C is the way to go! Many saw improvement on the first day and acne is greatly reduce.

I do not recommend that you take vitamin C pills grind them and use them. FOr they contain both l-ascorbic acid and d- ascorbic acid, both are Vitamin C but d ascorbic acid cannot be absorb into the skin. Powdered L ascorbic acid is adivised.

For recipe here is a video (I usually skip adding glycerin because it breaks me out):

[media]http://www.youtube.com/watch?v=gSWg2piAoOs

Edited by excelicious

Share this post


Link to post
Share on other sites

I personally use CeraVe lotion or cream, and Emu oil. You're probably going to want to focus on barrier repair, look for simple moisturizers (without fragrance or dye) that have lipids, ceramides and glycerine is good at keeping moisture in.

I've read really good reviews about La Roche Posay Toleriane Ultra lotion! It's kind of pricey though.

Also, I agree that Vitamin C is great for skin, but it's an acid and can irritate. I would not put that on your skin until it's done healing.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×